# SDR USAA2014092900001

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 14,676 hours, 12,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOREIGN SMELL IN COCKPIT & CABIN REPORTED.  THE DECISION WAS MADE TO RETURN TO FIELD.  THE PILOTS DONNED THE OXYGEN MASKS & DECLARED AN EMER.  THE FLIGHT LANDED WITHOUT INCIDENT. NO CABIN ODOR FOUND AT EACH INDIVIDUAL PACK.  NO 90 DAY HISTORY, OK FOR SERVICE.
